We pride ourselves on having the friendliest
and most welcoming forums for moms and moms to be! Please take a moment
for free so you can be a part of our growing community of mothers.
If you have any problems registering please drop an email to firstname.lastname@example.org.
Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!
Hi everyone, I was recommended to this site by a friend looking for some information seeing as how this is not something my doctor would not be able to help with. This is a bit much so I am sorry in advanced. I delivered in June, at my follow up appointment in Aug I went on depo (the shot). The shot made me have extremely long periods. I had one Sept 5th (3 weeks long) Oct 8th (8days long) and again Oct 20th-Nov6th. My next depo was due Oct 20th I declined due to the prolonged bleeding. My doctor gave me the mini pill because I do not do well with estrogen. Well I took the mini pill for one week and decided to stop because I was still bleeding badly and wanted something to stop the awful bleeding. So on Nov 5th i started nuvaring and by Nov 6th it had stopped my bleeding. Well my husband and I were thinking of another baby in the future (not right now) so I decided to get off nuvaring so my body could have time to return to normal before trying again and that we would just use condoms. Well yesterday morning, I decided to remove my ring and just let myself have my period. Well since I woke up this morning I have had "fertile" discharge, I also have been having the tiniest drops of blood on the toilet paper when I wipe about the size of the tip of a pen. This is not normal for me at all and doesn't seem like a period, plus I am always dry when starting my period. Is it possible I am ovulating? any thoughts very appreciated!
sorry your having so many problems with birth control
I was on the nuvaring for about a year and didnt have any problems with it and had regular periods on it I decided to get on the IUD paraguard just bc i didnt want to have to think about removing the nuraring every 3 weeks anymore ( well after 2 years with the IUD in i am now 7 months pregnant so i wouldnt recommand that lol )
but i have heard that your cycles should go right back to normal the next month after u stop using the nuvaring
for the depo i used it after my 1st son ( 9 years ago ) and it was AWFUL I feel it messed up my hormones for many years
I would say it's possible you're ovulating but you're body's been through a lot - oh boy. I would say give it some time to get back into it's normal rhythm. It can take several months after the bill to even start ovulating - although with the combo of everything I wouldn't be totally sure.